HOMEOPATHY
and More
AN OPEN HOMEO-ENCYCLOPEDIA PROJECT


Materia Medica : 
Contact us    Learn Homeopathy by Quiz    Site map

or
Sign up is free
Pictures
About Dose
Homeopathy
Aggravations
About Potency
Make A Medicine
Cell/Biochemic Salts
Bach Flower Remedies
Obesity Treatment
Herbal Remedies
Reciprocal Links

Fuchsinum
Picture of this second

Locations of visitors to this page

Attn Dr Udaya....Psychological issues
Started by: hamza at April 10 2017

Replies: 9 & Views: 383    Font    Page 1 of 1            Reply

   
Attn Dr Udaya....Psychological issues By: hamza
  
April 10 2017
Respected Dr. Udaya.

My mother is 65 years old, she has a constant fear of death and a fear that she will go insane. She suffers from insomnia, and can only sleep with the help of drugs. She also takes medicine for her psychological problems. She has little appetite and usually has gastric and acidity issues. She has not suffered any shocks or grief and actually has had a pretty fulfilling life upto now. But as long as i can remember, she always had fears. Like of thieves or a road accident, or someone dying, generally anything bad that can happen. She cries very easily and alot. Also has anger and irritability. Anxiety is felt in abdomen. She will always grab her stomach or abdomen when startled etc.
Regards

Re:Attn Dr Udaya....Psychological issues By: udaya kumar
--
  
April 10 2017
use single dose of Aconitum 1M three drops in one ounce water once only and report after a day...no other medicines.

--

Re:Attn Dr Udaya....Psychological issues By: hamza
  
April 11 2017
Dear Udaya
As per your instructions a single dose was given this morning and she is feeling better. She still has anxiety about sleep, or how long this effect would last. Will update you tomorrow

Re:Attn Dr Udaya....Psychological issues By: udaya kumar
--
  
April 12 2017
used a single dose of Arsenic Album 30C. Repeat Aconitum 1M after a week single dose. Report after Arsenic Album 30C. ...stop all sleeping pills and use Passiflora Incarnata Q 10 drops in one ounce water four times a day at an interval of two hours between each dose. Use it for three days only.

--

Re:Attn Dr Udaya....Psychological issues By: hamza
  
April 12 2017
Ok sir, Will update the progress

Re:Attn Dr Udaya....Psychological issues By: udaya kumar
--
  
April 13 2017
ok

--

Re:Attn Dr Udaya....Psychological issues By: hamza
  
April 15 2017
Dear Udaya.

She is using Passiflora Incarnata Q from yesterday and there is slight impovement in sleep. I could not get Arsenicum album 30C yesterday so i gave her the first dose this morning. And since the dose she has been complaining of nausea and gas. Anxiety level is also higher then before. Pls suggest what to do. I have Bach Rescue Remedy. Can i use it to calm her down. I dont know if it would interfere with the homeomeds or not.

Re:Attn Dr Udaya....Psychological issues By: udaya kumar
--
  
April 15 2017
Arsenic album has no such problems....in fact it should remove nausea.. use a single dose of carbo veg 30C followed by Nux Vomica 30C that will calm her down. You can use Bach Rescue Remedy it will not interfere with homeo medicines.

--

Re:Attn Dr Udaya....Psychological issues By: hamza
  
April 16 2017
Thank you sir,

The nausea / gas went away without administering any other remedies. She slept well last night. and she is feeling much better then yesterday. Still very anxious though. I have convinced her to stop using all psychotropic drugs. She was taking three sleeping pill through the whole day and 2 different psychotropic pills. She is still very afraid that stoping the drugs would cause her to go insane etc. But overall she is better.
I will keep you posted.
regards

Re:Attn Dr Udaya....Psychological issues By: udaya kumar
--
  
April 16 2017
still use Nux...it will remove the side effects and withdrawal symptoms of psychotropic drugs....

--

Page 1 of 1
Page 1 of 1
IMPORTANT: This site provides only educational materials, all advices given here are only for educational purpose.